# SDR SWIA200516021

- Difficulty date: December 15, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 5,176 hours, 4,559 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018
- Part serial: 1339
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION MESSAGE ON LANDING.  REPLACED FECU PER CRJ 200 MM 27-51-05.  OPERATIONAL CHECK GOOD.
